RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2012, Volume 446, Number 5, Pages 487–489 (Mi dan24878)  

This article is cited in 7 scientific papers (total in 7 papers)

MATHEMATICS

Estimates of the nontangential maximal function for solutions of a second-order elliptic equation

A. K. Gushchin

Steklov Mathematical Institute, Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation NSh-2928.2012.1
Russian Foundation for Basic Research 10-01-00178-a
This work was supported by the Russian Foundation for Basic Research (project no. 10-01-00178-a) and by the program “Leading Scientific Schools” (project no. NSh-2928.2012.1).



English version:
Doklady Mathematics, 2012, 86:2, 667–669

Bibliographic databases:

Document Type: Article
Received: 05.04.2012

Linking options:
  • http://mi.mathnet.ru/eng/dan24878

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. K. Guschin, “$L_p$-otsenki nekasatelnoi maksimalnoi funktsii dlya reshenii ellipticheskogo uravneniya vtorogo poryadka”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(30) (2013), 53–69  mathnet  crossref
    2. A. K. Gushchin, “$L_p$-estimates for solutions of second-order elliptic equation Dirichlet problem”, Theoret. and Math. Phys., 174:2 (2013), 209–219  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. V. Zh. Dumanyan, “Solvability of the Dirichlet problem for second-order elliptic equations”, Theoret. and Math. Phys., 180:2 (2014), 917–931  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    4. A. K. Gushchin, “$L_p$-estimates for the nontangential maximal function of the solution to a second-order elliptic equation”, Sb. Math., 207:10 (2016), 1384–1409  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    5. A. K. Gushchin, “The Luzin area integral and the nontangential maximal function for solutions to a second-order elliptic equation”, Sb. Math., 209:6 (2018), 823–839  mathnet  crossref  crossref  adsnasa  isi  elib
    6. B. N. Chetverushkin, N. D'Ascenzo, A. V. Saveliev, V. I. Saveliev, “Kinetic model and magnetogasdynamics equations”, Comput. Math. Math. Phys., 58:5 (2018), 691–699  mathnet  crossref  crossref  isi  elib
    7. B. N. Chetverushkin, A. V. Saveliev, V. I. Saveliev, “A quasi-gasdynamic model for the description of magnetogasdynamic phenomena”, Comput. Math. Math. Phys., 58:8 (2018), 1384–1394  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019